# SDR SIMA200620805

- Difficulty date: July 3, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND CARGO DOOR OPENING LOWER SILL TO BE CORRODED.  REMOVED THE CORRODED LOWER SILL AND INSTALLED SERVICEABLE SILL IAW EMB SRM, SRM 145/1142 REV 33, CHAPTERS 51-40-02, 03, 51-40-06 AND EMB CPM, CPM 145/1132 REV 13, CHAPTERS 51-21-04, 51-21-06 AND 51-21-06.  RETURNED AIRCRAFT TO SERVICE.  (M)
